# SDR SIMA20191020004

- Difficulty date: October 20, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 9,334 hours, 6,287 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDG624
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 REV DEPLOYED IN FLIGHT THEN ENG 2 FAIL"TRANSFERRED TO NRWC 031-DFW-01334" 1-C/A  REMOVED AND REPLACED #2 FADEC IAW AMM 73-21-01. BONDING TEST ARE GOOD. REMOVED AND REPLACED RH ENGINE W2 BLUE HARNESS IAW EMB 175 AMM 71-50-03 AND GE CF34-E MM  71-50-00  PERFORMED OPERATIONAL TEST OF RH ENGINE W2 BLUE HARNESS IAW GE LMM 72-00-00-760-047 TESTING 002 NO DEFECTS NOTED OPS CHECK GOOD. PERFORMED E2 RUN-UP AND TEST, ACCOMPLISHED FIM TASK 72-00-00-810-122, BOROSCOPED E2 COMPRESSOR ROTOR AND THE STATOR, BOROSCOPE E2 HPT ROTOR AND STATOR, RAI E2 MASTER CVG ACTUATOR, RAI E2 CVG SLAVE ACTUATOR, PERFORMED VISUAL INSP OF E2 VG SYS, INSP E2 YELLOW HARNESS AND PERFORMED OPERATIONAL TEST, C/W STAGE 6 CHECK VLV VISUAL INSP, PERFORMED E2 TR FUNC CHECK, INSP E2 INLET FAN BLADES AND SPINNERS FOR SIGNS OF FOD, EXAMINED E2 OBV SYS FOR BROKEN OR DISCONNECTED COMPONENTS, C/W 6 STAGE CHK VLV DVI, C/W E2 EXPOSURE TO EXCESSIVE DUST OR CONTAMINANTS, FOR WORK DONE, PERFORMED ENG RUN IAW GE LMM 72-00-00. OPS CHECK GOODS. NO FAULTS NOTED DURING THE RUNS. W2 BLUE HARNESS P/N 4142T52P05 S/N UNKT8300
